# SDR CA960612048

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 311260201
- Condition: Fractured
- Location: Lp Turbine
- Part time: 10,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ROUTINE BORESCOPE INSPECTION FOUND 1 FRACTURED LOW PRESSURE TURBINE BLADE. MICRO ANALYSIS OF FAILED BLADE SHOWED PARTIAL GAMMA PRIME SOLUTIONING, INDICATIVE OF TEMPERATURE EXPOSURE GREATER THAN 2000F.LP STATOR ASSEMBLY HAD SEVERAL VANES BUCKLED AT THE 6 O'CLOCK POSITION, INDICATIVE OF A LOCALIZED OVERTEMPERATURE, PROBABLY A HOT START.
